MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO; ELECTRODE, ELECTROCARDIOGRAPH
Catalog Number 11996-000091
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitations, initial reporter phone, was left blank.The initial reporter¿s phone number is (b)(6).Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Though stryker requested some patient information, stryker will not request any information which can identify, directly or indirectly, a person to be in accordance with regulation (eu) (b)(4) of the (b)(6) parliament and of the council.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
A customer contacted stryker to report that their defibrillation electrodes were unable to adhere to the patient.In this state the device may not be able to provide defibrillation therapy if it were needed.10 packets of electrodes were opened and found affected during reported event.This issue is patient related; however there was no adverse patient outcome reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section h10 additional mfg narrative of initial mdr indicates: stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank. though stryker requested some patient information, stryker will not request any information which can identify, directly or indirectly, a person to be in accordance with regulation (eu) 2016/679 of the european parliament and of the council.Section h10 additional mfg narrative of initial mdr should indicate: stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank. though stryker requested some patient information, stryker will not request any information which can identify, directly or indirectly, a person to be in accordance with regulation (eu) 2016/679 of the european parliament and of the council.   section d1 product long description of initial mdr indicates: quik-combo¿ electrodes with redi-pak¿ preconnect system.Section d1 product long description of initial mdr should indicate: quik-combo.Section d2a common device name of initial mdr indicates: external pacing/defibrillation/ecg electrodes.Section d2a common device name of initial mdr should indicate: electrode, electrocardiograph.Section d2b product code of initial mdr indicates: mkj.Section d2b product code of initial mdr should indicate: drx.Section d4 model #of initial mdr indicates: na.Section d4 model # of initial mdr should indicate: blank.Stryker evaluated the customer's electrodes at the product assessment center (pac) and was able to verify reported issue.The cause of the reported issue was determined to be likely to the storage conditions of the electrodes.The reported electrodes were sent back to the supplier.The customer has been provided with a replacement electrodes.

Brand Name
QUIK-COMBO
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key14120873
Report Number0003015876-2022-00579
Device Sequence Number2277053
Product Code DRX
UDI-Device Identifier00883873784945
UDI-Public00883873784945
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11996-000091
Device Lot Number004828
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date04/15/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR, MKJ.
Patient SexUnknown